Skip to product information
1 of 1

Equate

Equate Extra Strength Acetaminophen Caplets, 500 mg, 50 Ct

Equate Extra Strength Acetaminophen Caplets, 500 mg, 50 Ct

Regular price $7.49 USD
Regular price Sale price $7.49 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

Pain reliever/fever reducer Does not contain aspirin Compare to extra strength Tylenol's active ingredient Equate acetaminophen caplets last up to 6 hours

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off